Sunday, May 12, 2013
Side Effect Warning: Sun Sensitivity
On the suggestion of a friend, I researched the OTC medications and the supplements I take daily to see if any of them cause an increase in sun sensitivity. I was shocked to find out that Aleve (and other NSAIDs can have this side effect). My doctor was the one that prescribed this OTC pain medication to me, and he didn't mention this possible side effect. And I've never read such a warning on the packaging.
Read more about my surprising and painful ordeal here.
To avoid the excruciating pain I went through this past week, I'd suggest that you research any and all medications and supplements you are taking. And if sun sensitivity is a possible side effect, please, don't take this symptom lightly. Don't think that you are okay simply because you don't burn easily. Use sunscreen, wear a hat and/or other protective clothing, and spend more time in the shade if you are going to be outside for long periods. A little caution could help prevent this from happening to you!